| Model Number |
SC-2218-50E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
12/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-linear leads, upn: m365sc221850e0, model: sc-2218-50e, serial: (b)(6), batch: 7137149/7137169/7137185.
Event or Problem Description
It was reported that the patient experienced a bleeding and was prescribed with medication.The patients trial leads were pulled out.No further information has been obtained despite good faith efforts.